# SDR UIEA201000170

- Difficulty date: March 8, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 58,640 hours, 9,794 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT UPPER DECK GALLEY FLOOR FWD. OTBD SUPPORT FITTING WITH CORROSOIN DAMAGE. DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCIBED IN PART 1 WORK INSTRUCTIONS. SCHEDULE REPEAT INSPECTIONS AT EVERY A-CHECK AND PERMANENT REPAIR AT THE NEXT C-CHECK.
